# SDR GTIA2024032638013

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 37,971 hours, 17,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY/MOLDY/DIRT SOCKS SMELL IN COCKPIT AND FWD GALLEY ON DESCENT -ACCOMPLISHED TSM 05-50-00-810 FOR CABIN ODOR. FOUND PACK 1 TO BE THE CAUSE OF SMELL
